# SDR ASOA2015070213222

- Difficulty date: June 3, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 349-364, STRINGER 26L IS CORRODED.  BLENDED CORROSION FROM INTERCOSTAL 26L AT FS 349-364 MAXIMUM MATERIAL REMOVED .002 IAW SRM 51-21-06, 53-00-00, FIG 102.
